Evaluations of the Rogers-Ramanujan continued fraction R(q) by modular equations
Jinhee Yi
Acta Arithmetica, Tome 100 (2001), p. 103-127 / Harvested from The Polish Digital Mathematics Library
Publié le : 2001-01-01
EUDML-ID : urn:eudml:doc:279740
@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa97-2-2,
     author = {Jinhee Yi},
     title = {Evaluations of the Rogers-Ramanujan continued fraction R(q) by modular equations},
     journal = {Acta Arithmetica},
     volume = {100},
     year = {2001},
     pages = {103-127},
     zbl = {0982.33010},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa97-2-2}
}
Jinhee Yi. Evaluations of the Rogers-Ramanujan continued fraction R(q) by modular equations. Acta Arithmetica, Tome 100 (2001) pp. 103-127. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa97-2-2/